Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 302, Number 5, Pages 1059–1062 (Mi dan7426)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Weighted inequalities of Hardy type for higher-order derivatives and their applications

V. D. Stepanov

Computer Centre Far-Eastern Branch of AS USSR, Khabarovsk

Full text: PDF file (241 kB)

English version:
Doklady Mathematics, 1989, 38:2, 389–393

Bibliographic databases:
UDC: 513.88+517.514
Presented: С. М. Никольский
Received: 22.04.1987

Citation: V. D. Stepanov, “Weighted inequalities of Hardy type for higher-order derivatives and their applications”, Dokl. Akad. Nauk SSSR, 302:5 (1988), 1059–1062; Dokl. Math., 38:2 (1989), 389–393

Citation in format AMSBIB
\Bibitem{Ste88}
\by V.~D.~Stepanov
\paper Weighted inequalities of Hardy type for higher-order derivatives
and their applications
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 302
\issue 5
\pages 1059--1062
\mathnet{http://mi.mathnet.ru/dan7426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=981053}
\zmath{https://zbmath.org/?q=an:0674.26008}
\transl
\jour Dokl. Math.
\yr 1989
\vol 38
\issue 2
\pages 389--393


Linking options:
  • http://mi.mathnet.ru/eng/dan7426
  • http://mi.mathnet.ru/eng/dan/v302/i5/p1059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, “Two-weighted estimates of Riemann–Liouville integrals”, Math. USSR-Izv., 36:3 (1991), 669–681  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. R. Oinarov, “Boundedness and compactness of Volterra type integral operators”, Siberian Math. J., 48:5 (2007), 884–896  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:36
    Full text:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021